# SDR DALA2021020800708

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,029 hours, 20,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROW 29 ARE INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY. SYSTEM OPERATION IS NORMAL. (LP 5031092)
